← Return to Jardiance

Discussion
mysporby1940 avatar

Jardiance

Hypertrophic Cardiomyopathy (HCM) | Last Active: Jun 5 1:28pm | Replies (6)

Comment receiving replies
Profile picture for wellgirl @wellgirl

It was the first med my cardiologist put me on and I couldn't tolerate it. I got a lot worse on it. It was a relief to be taken off it. Sometimes a change in dosage or else a change in medication can make a big difference. Doctors do not practice medicine to make or allow patients to suffer. It sounds like you're suffering. Let your cardiologist know Jardiance isn't helping.

Jump to this post


Replies to "It was the first med my cardiologist put me on and I couldn't tolerate it. I..."

Thank you for the reply. Will not see my cardiologist until the middle of April! We do not have one near by.... Have to drive 100miles I just expected to feel better when walking but have no strength and it will be 3 months.. Hope she has a different idea when I see her again..

@wellgirl I only took Jardiance for three days and experienced a terrifying adrenaline rush on the evening of the third day. I am also on Entresto and Metoprolol for HFrEF but never had terrible side effects with them. Afraid I need to stop taking Jardiance even though it's touted as a great treatment for heart failure. It was first approved for diabetes and while taking Jardiance you are going to be treated for heart failure but also diabetes! Too much loss of fluids and glucose, I believe, affected me in a terrifying way!